# SDR SWAA2021102633260

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 6,896 hours, 3,026 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Condition: Broken
- Location: Ground Air Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PUSH TIME; RAMP REPORTED GROUND AIR SERVICE DOOR HINGE BROKEN AND NOT BE ABLE TO CLOSE / REPLACED DOOR PER AMM 52-49-01.
